# SDR UALA2011100505399

- Difficulty date: October 2, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,018 hours, 9,238 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999003
- Part serial: 582
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP EICAS BECAME BLURRY AND UNREADABLE AT 1000FT ON LANDING.  CAME BACK, ON TAXI IN.  REPLACED UNIT, CHECKED OKAY.
